# SDR FDEA201110144506

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1640, BL15L-R CORRODED.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-60-51, AND DRAWING 146N5180. FOUND TO BE CORRODED OUT OF LIMITS PER SRM 53-00-51, FIG.101, DETAIL 3, PAGE 103.  MAJOR REPAIR.
